White effervescent tablets containing aspirin 324mg, citric acid 965mg and sodium hydrogen carbonate 1744mg
Relief of mild to moderate pain including headache, migraine, backache, nerve pain, period pain, toothache, sore throat. Relief of rheumatic and muscle pains and stiffness, strains and sprains, sciatica, lumbago, fibrositis and high temperature. Symptomatic relief of colds and flu
Adults and children 16 years and over: Two dissolved in water. Repeat every 4 hours as required. Maximum of 8 in 24 hours
Contains aspirin. Do not take for more than 3 days without consulting a doctor
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.
Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.